MAUDE Adverse Event Report: MORTARA INSTRUMENT SURVEYORCENTRAL-RO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

MORTARA INSTRUMENT SURVEYORCENTRAL-RO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SURVEYORCENTRAL-RO
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hillrom is in the process of arranging a site visit to inspect the surveyor central system.There was no allegation of patient or caregiver injury or death reported from this alleged incident.Investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
The customer reported that the surveyor central has intermittent connectivity issues, and it alarms continuously once restarted.This report was filed in our complaint handling system as (b)(4).
 
Additional Manufacturer Narrative
Hillrom attempted to arrange a site visit to inspect the surveyor central system however the customer informed us that the device no longer needs repair.Issue was resolved by the customer.Therefore no investigation into the reported malfunction could be performed.There was no serious incident reported and should this malfunction recur, it is unlikely to cause or contribute to a serious incident for the reasons stated above.Therefore, hillrom does not consider this complaint reportable.
 
Event or Problem Description

Brand Name
SURVEYORCENTRAL-RO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
frances ccote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key16830086
Report Number2183461-2023-00010
Device Sequence Number1931655
Product Code MHX
UDI-Device Identifier00732094262735
UDI-Public732094262735
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSURVEYORCENTRAL-RO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown